# SDR UPS97823722

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 575041297
- Condition: Cracked
- Location: Bs 500-510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, INTERCOSTAL BTWN FS 500 TO 510 AT LONG 33R HAS DOUBLE DRILLED HOLES AND IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 53-3-3, 53-4-1, 51-1-20 AND DWG 5750412.
